Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 465, NWS St. Louis, MO

July 12, 2011Bond County, Fayette County, Marion County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 12, 2011, 5:51 PM CDT for Bond County, Fayette County, Marion County, Illinois. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2011, 5:51 PM CDT (22:51 UTC)
Expired
Jul 12, 2011, 6:30 PM CDT
In force
39 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Bond County, IL, Fayette County, IL, Marion County, IL

The radar

The St Louis radar (KLSX), 133 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 12, 1:45 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.9 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1615 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1615 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
777 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

061 
WUUS53 KLSX 122251
SVRLSX
ILC005-051-121-122330-
/O.NEW.KLSX.SV.W.0465.110712T2251Z-110712T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
551 PM CDT TUE JUL 12 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
  WESTERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...
  NORTHWESTERN MARION COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 630 PM CDT

* AT 549 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR GREENVILLE...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  VANDALIA...MULBERRY GROVE...TAMALCO...SHOBONIER...PATOKA...PLEASANT
  MOUND...SHAFTER...PITTSBURG...HAGERSTOWN...VERNON AND ST. PAUL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

&&

LAT...LON 3870 8894 3872 8914 3874 8914 3875 8934
      3902 8945 3903 8925 3906 8925 3911 8898
TIME...MOT...LOC 2252Z 286DEG 18KT 3889 8933
WIND...HAIL 60MPH 1.50IN

$$

TES
2 follow-up statements
046 
WWUS53 KLSX 122310
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
610 PM CDT TUE JUL 12 2011

ILC005-051-121-122330-
/O.CON.KLSX.SV.W.0465.000000T0000Z-110712T2330Z/
MARION IL-FAYETTE IL-BOND IL-
610 PM CDT TUE JUL 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
BOND...WESTERN FAYETTE AND NORTHWESTERN MARION COUNTIES UNTIL 630 PM
CDT...

AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
MULBERRY GROVE...OR 8 MILES SOUTHWEST OF VANDALIA...MOVING EAST AT 25
MPH.

LOCATIONS IMPACTED INCLUDE...
  VANDALIA...PATOKA...SHOBONIER...SHAFTER...HAGERSTOWN AND VERNON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

&&

LAT...LON 3870 8894 3872 8914 3874 8914 3876 8929
      3902 8937 3903 8925 3906 8925 3911 8898
TIME...MOT...LOC 2310Z 265DEG 21KT 3890 8918
WIND...HAIL 60MPH 1.00IN

$$

TES
769 
WWUS53 KLSX 122330
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
630 PM CDT TUE JUL 12 2011

ILC005-051-121-122340-
/O.EXP.KLSX.SV.W.0465.000000T0000Z-110712T2330Z/
MARION IL-FAYETTE IL-BOND IL-
630 PM CDT TUE JUL 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BOND...WESTERN FAYETTE
AND NORTHWESTERN MARION COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM CDT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

LAT...LON 3870 8894 3872 8914 3874 8914 3876 8929
      3902 8937 3903 8925 3906 8925 3911 8898
TIME...MOT...LOC 2310Z 265DEG 21KT 3890 8918

$$

TES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:13 PM CDT, 3 hours 38 minutes earlier.

Area forecast discussion, Jul 12, 2:13 PM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
213 PM CDT TUE JUL 12 2011

.DISCUSSION...
/212 PM CDT TUE JUL 12 2011/

ST. LOUIS TOPPED THE CENTURY MARK ONCE AGAIN TODAY...EVEN WITH THE
FRONT DIRECTLY OVERHEAD. EXCESSIVE HEAT WARNING AND ADVISORIES WILL
REMAIN IN EFFECT UNTIL THE THUNDERSTORMS KNOCK DOWN THE
TEMPERATURES THIS EVENING.

SPEAKING OF THUNDERSTORMS...A SEVERE THUNDERSTORM WATCH IS IN EFFECT
FOR A MAJORITY OF THE CWA UNTIL 9 PM THIS EVENING. CONVECTION SHOULD
CONTINUE TO DEVELOP IN VICINITY OF THE STALLED BOUNDARY. PRIMARY
RISK WILL BE DAMAGING WINDS. LOCALLY HEAVY RAINFALL WILL ALSO BE
POSSIBLE GIVEN THE AMOUNT OF MOISTURE THAT IS AVAILABLE IN THE
LOWER TROPOSPHERE.

THE UPPER LEVEL LOW THAT ORIGINATED IN THE TROPICS...AND NOW IS
ACROSS FAR SOUTHCENTRAL KANSAS WILL DRIFT EAST INTO WESTERN MISSOURI
AND SERVE AS AN ADDITIONAL MECHANISM FOR CONVECTION TO DEVELOP
TOMORROW AFTERNOON. SOME OF THESE STORMS COULD BE SEVERE...WITH WET
MICROBURSTS THE PRIMARY THREAT. INCREASED CLOUD COVER AND
PRECIPITATION CHANCES...AND LOWER HEIGHTS WILL BRING TEMPERATURES
BELOW HEAT CRITERIA.

THURSDAY SHOULD MIMIC WEDNESDAY WITH DIURNAL CONVECTION ACROSS AT
LEAST THE WESTERN HALF OF THE CWA.

HEAT COMES ROARING BACK THIS WEEKEND AND LASTS WELL INTO NEXT WEEK
AS UPPER LEVEL RIDGE BECOMES PARKED OVERHEAD. WILL SEE HIGH
TEMPERATURES IN THE MIDDLE AND UPPER 90S...WITH AFTERNOON AND
EVENING HEAT INDICES BETWEEN 105 AND 115 DEGREES EACH DAY.

CVKING

&&

.AVIATION...
/1221 PM CDT TUE JUL 12 2011/

MAIN CONCERN FOR THIS PACKAGE WILL BE THE CHANCE OF TSTMS THIS
AFTERNOON/EVENING. WEAK STATIONARY FRONT WAS DRAPED ACROSS MO AND
IL FROM NEAR THE KC METRO TO NEAR KCOU TO THE STL METRO AREA AND
THEN EAST ALONG THE I-70 CORRIDOR IN IL. STILL EXPECT TSTMS TO
DEVELOP LATER THIS AFTERNOON IN VC OF THE FRONT. ADDITIONAL TSTMS
STRETCH FROM SE IA SW INTO N CNTRL MO...THIS MAY DVLP SOUTHWARD
THIS AFTERNOON AS WELL. THE STRONGER STORMS WILL BE CAPABLE OF
PRODUCING IFR CONDITIONS WITH GUSTY WINDS. GIVEN THE UNCERTAINTY
ON TIMING AND COVERAGE...HAVE INCLUDED VCTS. EXPECT THIS ACTIVITY
TO WANE AFTER SUNSET. THERE IS A CHANCE THAT ANOTHER AREA OF TSTMS
MAY DVLP ACROSS THE CNTRL PLAINS OVERNIGHT. IF THIS OCCURS...THEN
THIS ACTIVITY WILL SLIDE SE TOWARDS MO AND IL. CONFIDENCE IS NOT
HIGH ENOUGH ATTM TO INCLUDE IN THE TAF. AN UPPER LEVEL AREA OF LOW
PRESSURE WILL MOVE INTO THE ARE ON WEDNESDAY. THIS WILL BE THE
FOCUS FOR ADDTNL SHRA/TSTMS DVLPMNT TOMORROW AFTERNOON. ADDED VCSH
FOR KCOU STARTING AT 15Z.

SPECIFICS FOR KSTL...

THE FRONT IS DIRECTLY OVER THE METRO AREA PRODUCING EITHER CALM OR
LGHT/VRB WINDS. DUE TO TIMING AND COVERAGE UNCERTAINTIES...HAVE A
MENTION OF VCTS WITH A CB GROUP. THIS ACTIVITY SHOULD DIMINISH
AFTER SUNSET. THERE IS AN OUTSIDE CHANCE THAT ANOTHER TSTM COMPLEX
WILL MOVE SE FROM THE CNTRL PLAINS OVERNIGHT...BUT CONFIDENCE IN
THIS SCENARIO IS TOO LOW TO INCLUDE IN THE TAF ATTM. THERE IS
ANOTHER CHANCE FOR SHRA/TSTMS WEDNESDAY AFTERNOON AS AN UPPER
AREA OF LOW PRESSURE MOVES THROUGH THE AREA. HAVE ADDED A CB GROUP
WITH MENTION OF VCTS AFTER 18Z TO ACCOUNT FOR THIS FEATURE.

MILLER

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR AUDRAIN
     MO-BOONE MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-
     GASCONADE MO-IRON MO-JEFFERSON MO-LINCOLN MO-MADISON MO-
     MONITEAU MO-MONTGOMERY MO-OSAGE MO-REYNOLDS MO-ST. CHARLES
     MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE.
     GENEVIEVE MO-WARREN MO-WASHINGTON MO.

     HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KNOX MO-LEWIS MO-
     MARION MO-MONROE MO-PIKE MO-RALLS MO-SHELBY MO.

IL...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR BOND IL-
     CALHOUN IL-CLINTON IL-FAYETTE IL-JERSEY IL-MADISON IL-
     MARION IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

     HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ADAMS IL-BROWN IL-
     GREENE IL-MACOUPIN IL-MONTGOMERY IL-PIKE IL.

&&

WFO LSX
Hazardous weather outlook, Jul 12, 2:23 PM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
223 PM CDT TUE JUL 12 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-131200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
223 PM CDT TUE JUL 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

DANGEROUS HEAT AND HUMIDITY WILL CONTINUE INTO THIS EVENING WITH
HEAT INDEX VALUES WILL RANGE FROM 105 TO 115 DEGREES.

THUNDERSTORMS ARE LIKELY ACROSS THE ENTIRE AREA. SOME OF THE
STORMS COULD BE SEVERE...CAPABLE OF PRODUCING DAMAGING WINDS AND
LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND THURSDAY.

DANGEROUS HEAT AND HUMIDITY IS EXPECTED TO BUILD BACK ACROSS THE
AREA THIS WEEKEND AND EARLY NEXT WEEK...WITH PEAK AFTERNOON HEAT
INDEX VALUES BETWEEN 105 AND 115 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER AND FLOODING
REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS.

CVKING

In the hours before

Local storm report, Jul 12, 5:15 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
515 PM CDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     TSTM WND DMG     HANNIBAL                39.71N  91.38W
07/12/2011                   MARION             MO   911 CALL CENTER

            NUMEROUS REPORTS OF TREES AND POWER LINES DOWN
            THROUGHOUT TOWN. ALSO SEVERAL TREES ON CARS AND HOMES.
            IN ADDITION... SEVERAL FIRES CAUSED BY POWER LINES DOWN
            AND POSSIBLY LIGHTNING STRIKES.

&&

GOSSELIN
Local storm report, Jul 12, 5:17 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
517 PM CDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     TSTM WND DMG     GREENFIELD              39.34N  90.21W
07/12/2011                   GREENE             IL   AMATEUR RADIO

            NUMEROUS SMALL TREES DOWN WITH ESTIMATED 60 MPH WINDS.

&&

GOSSELIN
Local storm report, Jul 12, 5:23 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
523 PM CDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     TSTM WND GST     4 NNE ORCHARD FARMS     38.93N  90.42W
07/12/2011  M53 MPH          ST. CHARLES        MO   ASOS

&&

GOSSELIN
Special weather statement, Jul 12, 5:29 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
529 PM CDT TUE JUL 12 2011

ILZ101-102-MOZ061-063>065-122315-
JEFFERSON MO-MONROE IL-ST. CHARLES MO-ST. CLAIR IL-ST. LOUIS MO-ST.
LOUIS CITY MO-
529 PM CDT TUE JUL 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR ST. LOUIS CITY...ST. LOUIS...
SOUTHERN ST. CHARLES...NORTHEASTERN JEFFERSON...ST. CLAIR AND
NORTHERN MONROE COUNTIES UNTIL 615 PM CDT...

AT 524 PM CDT...STORM SPOTTERS AND OBSERVING SITES REPORTED STRONG
WINDS ASSOCIATED WITH A COMPLEX OF THUNDERSTORMS FARTHER TO THE
NORTH ALONG A LINE EXTENDING FROM ALTON TO ST. CHARLES TO NEW
MELLE...AND MOVING SOUTHEAST AT 60 MPH.

WIND GUSTS UP TO 50 TO 55 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BLACK JACK...
  WELDON SPRING...
  MARYLAND HEIGHTS...
  ST. ANN...
  BERKELEY...
  WOODSON TERRACE...
  SPANISH LAKE...
  KINLOCH...
  FERGUSON...
  DELLWOOD...
  ST. JOHN...
  COOL VALLEY...
  BEL-RIDGE...
  BELLEFONTAINE NEIGHBORS...
  OVERLAND...
  RIVERVIEW...
  JENNINGS...
  NORMANDY...
  NORTHWOODS...
  OLIVETTE...

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA UNTIL 9 PM
CDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TES
Local storm report, Jul 12, 5:34 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
534 PM CDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TSTM WND GST     1 N CARLINVILLE         39.29N  89.88W
07/12/2011  E45 MPH          MACOUPIN           IL   AMATEUR RADIO

&&

GOSSELIN
Local storm report, Jul 12, 5:35 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
535 PM CDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     JERSEYVILLE             39.12N  90.33W
07/12/2011                   JERSEY             IL   TRAINED SPOTTER

            MULTIPLE TREES AND LIMBS DOWN UP TO 6 INCHES IN
            DIAMETER...STREET LIGHTS ALSO DAMAGED

&&

PHILLIPSON

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 2:25 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair26 min
Jul 12, 2:31 PM CDTFlash Flood WarningLSXMadison, Saint Clair3 hr
Jul 12, 3:20 PM CDTAreal Flood AdvisoryLSXAdams102 min
Jul 12, 3:23 PM CDTAreal Flood AdvisoryLSXMarion, Washington3 hr
Jul 12, 3:38 PM CDTSevere Thunderstorm WarningLSXAdams, Brown52 min
Jul 12, 3:44 PM CDTSevere Thunderstorm WarningLSXAdams, Pike46 min
Jul 12, 4:06 PM CDTFlash Flood WarningLSXMarion3 hr
Jul 12, 4:18 PM CDTSevere Thunderstorm WarningLSXMarion27 min
Jul 12, 4:31 PM CDTSevere Thunderstorm WarningLSXBrown, Calhoun, Greene, Jersey, Pike44 min
Jul 12, 4:44 PM CDTTornado WarningLSXGreene, Macoupin, Pike46 min
Jul 12, 4:48 PM CDTSevere Thunderstorm WarningLSXMarion42 min
Jul 12, 5:03 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey, Macoupin, Madison, Montgomery and 1 more57 min
Jul 12, 5:10 PM CDTSevere Thunderstorm WarningLSXFayette, Montgomery30 min
Jul 12, 6:53 PM CDTAreal Flood WarningLSXMarion4 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.